SST EVENTS & TRAINING CALENDAR

Sep
19
Thu
Thursday: Tooting Bec Summer/Ernest Bevin College – 1.5 Hours @ Tooting Bec Lido/Ernest Bevin College
Sep 19 @ 7:45 pm – 9:15 pm

Session description:
We hire the whole 25 metre pool. 4 lanes available.

Arrival instructions:
We congregate in foyer area before the session. Check-in with Brian.
ERNEST BEVIN SESSION REPLACED BY 19.45 SESSION AT TOOTING BEC LIDO JULY-SEP 5

Sep
21
Sat
GLLAM 2019 @ London Aquatic Centre
Sep 21 all-day

Link to details

GLLAM is back for 2019, last time over 300 swimmers from 15 countries entered and this year looks to be bigger than ever before. Get ready for a weekend of swimming, socials and celebration of LGBT inclusivity in sport. This is a superb event and all are welcome.

Once again, the event will take place in the iconic London Aquatic Centre, home of the London 2012 Olympic Games.

Competition course: 50m

Summary of events:

50m & 100m all strokes
200m & 400m freestyle
200m individual medley
Relays TBC.
There will also be a halftime show from the Angels Synchro Team.

There will also be a Saturday Night After-Party and Sunday Morning Brunch (venues TBC).

Saturday: Dulwich College – 2 Hours @ Dulwich College
Sep 21 @ 12:30 pm – 2:30 pm

Session description:
We hire 3 lanes in this 25 metre pool. Session usually coached by Steve Baker.

Arrival instructions:
Please tell the reception desk you have come for a trial with Spencer Swim Team. If you become a regular at this session, you will need to buy an access card from the College, current charge £5. Look for Irina or Jess poolside.

Saturday: Putney Leisure Centre – 1.5 Hours @ Putney Leisure Centre
Sep 21 @ 5:30 pm – 7:00 pm

Session description:
We hire 3 or more lanes for these sessions, enabling a wider spread of swimming training abilities. Sessions are usually coached by Irving Dixon or Steve Baker. During this session the fastest lane usually swims over 4000m and the slowest lane 2500m. This session tends to be more volume focused.

Arrival instructions:
We congregate in café area before the session. Check-in with Cheryl, Brian, Chris or Laura.

Sep
22
Sun
Sunday: Putney Leisure Centre – 1.5 Hours @ Putney Leisure Centre
Sep 22 @ 7:30 pm – 9:00 pm

Session description:
We hire 3 or more lanes for these sessions, enabling a wider spread of swimming training abilities. Sessions are usually coached by Irving Dixon or Steve Baker. During this session the fastest lane usually swims over 4000m and the slowest lane 2500m. This session tends to be focused on speed and technique work.

Arrival instructions:
We congregate in café area before the session. Check-in with Cheryl, Brian, Chris or Laura.

Sep
23
Mon
Monday: Crystal Palace National Sports Centre – 1.5 Hours @ Crystal Palace National Sports Centre
Sep 23 @ 7:30 pm – 9:00 pm

Session description:
We hire two lanes, usually 5 and 6 in the Competition (50m) pool. We congregate poolside. The session is usually coached by Steve Baker, Head of Coaching. During this session, the fast lane covers around 4000 metres, slower lane over 3000 metres.
Arrival instructions:
Look for Irina or Jess poolside.

Sep
24
Tue
Tuesday: Crystal Palace National Sports Centre – 1.5 Hours @ Crystal Palace National Sports Centre
Sep 24 @ 7:00 pm – 8:30 pm

Session description:
We hire two lanes, usually 2 and 3 in the Competition (50m) pool. We congregate poolside. During this session, the fast lane covers around 4000 metres, slower lane over 3000 metres.

Arrival instructions:
Look for Jess or Irina poolside.

Sep
25
Wed
Wednesday: Putney Leisure Centre – 1.5 Hours @ Putney Leisure Centre
Sep 25 @ 9:00 pm – 10:30 pm

Session description:
We hire 3 or more lanes for these sessions, enabling a wider spread of swimming training abilities. Sessions are usually coached by Irving Dixon or Steve Baker. During this session the fastest lane usually swims over 4000m and the slowest lane 2500m. This session tends to be more volume focused.

Arrival instructions:
We congregate in café area before the session. Check-in with Cheryl, Brian, Chris or Laura.

Sep
26
Thu
Thursday: Tooting Bec Summer/Ernest Bevin College – 1.5 Hours @ Tooting Bec Lido/Ernest Bevin College
Sep 26 @ 7:45 pm – 9:15 pm

Session description:
We hire the whole 25 metre pool. 4 lanes available.

Arrival instructions:
We congregate in foyer area before the session. Check-in with Brian.
ERNEST BEVIN SESSION REPLACED BY 19.45 SESSION AT TOOTING BEC LIDO JULY-SEP 5

Sep
28
Sat
Saturday: Dulwich College – 2 Hours @ Dulwich College
Sep 28 @ 12:30 pm – 2:30 pm

Session description:
We hire 3 lanes in this 25 metre pool. Session usually coached by Steve Baker.

Arrival instructions:
Please tell the reception desk you have come for a trial with Spencer Swim Team. If you become a regular at this session, you will need to buy an access card from the College, current charge £5. Look for Irina or Jess poolside.